# SDR UPS03141669

- Difficulty date: December 23, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: P1548
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  DURING STATIC WARNING TEST RED LIGHT DID NOT ILLUMINATE, TOW WAS HEARD.  *SUPPLEMENTAL*  RESEATED C/P ON THE AUTONOMOUS STANDBY POWER SUPPLY UNIT.  OPS CHECKS GOOD PER MM 52-73-00.  THIS CLEARS M273081.  REFERENCE LP 141511.
